- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2014 (2014), Article ID 495357, 6 pages
On Some Iterative Methods with Memory and High Efficiency Index for Solving Nonlinear Equations
Faculty of Mathematics, University of Sistan and Baluchestan, Zahedan 987-98155, Iran
Received 25 December 2013; Accepted 10 March 2014; Published 6 April 2014
Academic Editor: Fawang Liu
Copyright © 2014 Tahereh Eftekhari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, New Jersey, NJ, USA, 1964.
- J. F. Steffensen, “Remarks on iteration,” Skandinavisk Aktuarietidskrift, vol. 16, pp. 64–72, 1933.
- H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974.
- F. Soleymani and S. Shateyi, “Some iterative methods free from derivatives and their basins of attraction for nonlinear equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 301718, 10 pages, 2013.
- F. Soleymani, S. Karimi Vanani, and M. Jamali Paghaleh, “A class of three-step derivative-free root solvers with optimal convergence order,” Journal of Applied Mathematics, vol. 2012, Article ID 568740, 15 pages, 2012.
- F. Soleymani, “Some optimal iterative methods and their with memory variants,” Journal of the Egyptian Mathematical Society, vol. 21, no. 2, pp. 133–141, 2013.
- F. Soleymani and V. Hosseinabadi, “New third- and sixth-order derivative-free techniques for nonlinear equations,” Journal of Mathematics Research, vol. 3, 2011.
- T. Eftekhari, “A new sixth-order Steffensen-type iterative method for solving nonlinear equations,” International Journal of Analysis, vol. 2014, Article ID 685796, 5 pages, 2014.
- M. Dehghan and M. Hajarian, “Some derivative free quadratic and cubic convergence iterative formulas for solving nonlinear equations,” Computational & Applied Mathematics, vol. 29, no. 1, pp. 19–30, 2010.
- A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “Steffensen type methods for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 236, no. 12, pp. 3058–3064, 2012.
- J. Džunić, M. S. Petković, and L. D. Petković, “Three-point methods with and without memory for solving nonlinear equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 4917–4927, 2012.
- R. Thukral, “A family of three-point derivative-free methods of eighth-order for solving nonlinear equations,” Journal of Modern Methods in Numerical Mathematics, vol. 3, no. 2, pp. 11–21, 2012.
- J. R. Sharma, R. K. Guha, and P. Gupta, “Some efficient derivative free methods with memory for solving nonlinear equations,” Applied Mathematics and Computation, vol. 219, no. 2, pp. 699–707, 2012.
- M. S. Petković, “Remarks on “On a general class of multipoint root-finding methods of high computational efficiency”,” SIAM Journal on Numerical Analysis, vol. 49, no. 3, pp. 1317–1319, 2011.